Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1189-1200
http://dx.doi.org/10.1155/IJMMS.2005.1189

Cobalancing numbers and cobalancers

1Department of Mathematics, National Institute of Technology, Rourkela 769 008, Orissa, India
2Department of Mathematics, College of Arts, Science and Technology, Bondamunda, Rourkela 770 032, Orissa, India

Received 11 May 2004; Revised 16 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.